# SDR FDEA202012133135

- Difficulty date: December 13, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION FOR VERTICAL CRACKS BEHIND SERVICE REPAIR   SR10550013, PER DRAWING NUMBER SN10550000 REVSION C ON RIGHT HAND SIDE LOWER VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP, STATION 2164, EXISTING EXISTING CRACK INDICATION FOUND FROM THIRD FASTENER FROM BELOW TO LOWEST FASTENER AND UNABLE TO PROCEED FURTHER INSPECTION DUE TO WEB BLOCKAGE.  RIGHT HAND SIDE LOWER VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP STATION 2164 CARRIED OUT REPAIR IN ACCORDANCE WITH EA NR 1-5530-T0358728.  PART 1 TITLE: STABILIZERS-VERTICAL STABILIZER-CRACK REPAIR ON VERTICAL STABILIZER REAR SPAR RT FORWARD FLANGE.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
